# SDR DXTA2013072305456

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 4,492 hours, 2,804 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System A
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, NLG WOULD NOT RETRACT.  NLG GREEN DOWN AND LOCKED LIGHT NEVER EXTINGUISHED.  RT AND LT MLG RETRACTED NORMALLY.  RED UNSAFE LIGHT ILLUMINATED.  PLACED LANDING GEAR HANDLE BACK TO DOWN IAW CHECKLIST AND ALL THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED AND RED UNSAFE LIGHT EXTINGUISHED.  FOUND "A" SYS HYD RESERVOIR OVERSERVICED AND AIR IN THE SYSTEM.  CYCLED GEAR AND RESERVICED HYD SYSTEMS IAW THE MM 12-10-15.  OPS & LEAK CHECKED GOOD.
